Per citar aquest document: http://ddd.uab.cat/record/118205
Front propagation in hyperbolic fractional reaction-diffusion equations
Méndez López, Vicenç (Universitat Internacional de Catalunya. Departament de Medicina)
Ortega Cejas, Vicente (Universitat Autònoma de Barcelona. Grup de Física Estadística)

Data: 2005
Resum: From the continuous-time random walk scheme and assuming a Lévy waiting time distribution typical of subdiffusive transport processes, we study a hyperbolic reaction-diffusion equation involving time fractional derivatives. The linear speed selection of wave fronts in this equation is analyzed. When the reaction-diffusion dimensionless number and the fractional index satisfy a certain condition, we find fronts exhibiting an unphysical behavior: they travel faster in the subdiffusive than in the diffusive regime.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Physical review. E : statistical, nonlinear, and soft matter physics, Vol. 71, Number 5 (May 2005) , p. 057105/1-057105/4, ISSN 1539-3755

DOI: 10.1103/PhysRevE.71.057105


4 p, 71.0 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2014-05-14, darrera modificació el 2016-06-04



   Favorit i Compartir